Subordinations for certain analytic functions.
International journal of open problems in computer science and mathematics, Tome 1 (2008) no. 2, p. 94
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IJOPCM_2008__1_2_223830,
author = {Owa, Shigeyoshi and Nishiwaki, Junichi and Niwa, Norio},
title = {Subordinations for certain analytic functions.},
journal = {International journal of open problems in computer science and mathematics},
pages = {94},
year = {2008},
volume = {1},
number = {2},
zbl = {1206.30029},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IJOPCM_2008__1_2_223830/}
}
TY - JOUR AU - Owa, Shigeyoshi AU - Nishiwaki, Junichi AU - Niwa, Norio TI - Subordinations for certain analytic functions. JO - International journal of open problems in computer science and mathematics PY - 2008 SP - 94 VL - 1 IS - 2 UR - http://geodesic.mathdoc.fr/item/IJOPCM_2008__1_2_223830/ LA - en ID - IJOPCM_2008__1_2_223830 ER -
%0 Journal Article %A Owa, Shigeyoshi %A Nishiwaki, Junichi %A Niwa, Norio %T Subordinations for certain analytic functions. %J International journal of open problems in computer science and mathematics %D 2008 %P 94 %V 1 %N 2 %U http://geodesic.mathdoc.fr/item/IJOPCM_2008__1_2_223830/ %G en %F IJOPCM_2008__1_2_223830
Owa, Shigeyoshi; Nishiwaki, Junichi; Niwa, Norio. Subordinations for certain analytic functions.. International journal of open problems in computer science and mathematics, Tome 1 (2008) no. 2, p. 94. http://geodesic.mathdoc.fr/item/IJOPCM_2008__1_2_223830/